# SDR UPS96205738

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65931551031
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED LT WING, INBOARD AILERON CENTER HINGE FITTING IS CORRODED, AILERON SIDE.  REPLACED FITTING IAW SRM 51-30-2, AND OHM 57-50-1.
